# SDR 03FDEA00127

- Difficulty date: January 18, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050312
- Condition: Loose
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING OUTBOARD FLAP, OUTBOARD HINGE,  ACTUATOR HINGE,  INBOARD AND OUTBOARD BUSHING (AIRFRAME SIDE) LOOSE.  REMOVED AND REPLACED OUTBOARD FLAP HINGE IAW EA. 1-5750-67564.
